# SDR CAL950597

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1216 - THE A-SYSTEM HYDRAULIC FLUID DROPPED IN-FLIGHT.  THE NR 2 A-HYDRAULIC PUMP WAS TURNED OFF AND THE QUANTITY WAS MAINTAINED AT THREE-FOURTHS GALLON WITH PRESSURE HOLDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AN A-SYSTEM HYDRAULIC PRESSURE LINE LEAKING.  THE PRESSURE LINE WAS REPLACED AND THE HYDRAULIC SYSTEM WAS SERVICED.  A LEAK CHECK WAS PERFORMED WITH THE ENGINE RUNNING AND NO DEFECTS WERE NOTED.  (X)
